# SDR NSVA20070116

- Difficulty date: April 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 31,952 hours, 37,278 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE DETECT SYSTEM FAILED TEST ON FIRST FLIGHT OF THE DAY CHECKS.  LT FIRE LIGHTS ON HANDLE AND CWP WILL NOT ILLUMINATE.  SECURED LOOSE CONNECTION AT CONTROL BOX.  OP CHECKS GOOD IAW SMM.
